# SDR ERAA082711

- Difficulty date: November 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- Aircraft time: 8,332 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0149
- Condition: Leaking
- Location: Mlg
- Part time: 9,330 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FLOAT ASSY DUE 6 MONTH INSPECTION.  CYLINDER LEAKING BETWEEN VALVE ASSY, AND CYLINDER HEAD.  FLOAT COVER TORN. REMOVED AND REPLACED O-RING AND GASKET FOR CYLINDER LEAK.  REMOVED AND REPLACED FLOAT COVER.
